On constructing numeraire-free measures of price--value deviation: a note on the Steedman--Tomkins distance
Theodore Mariolis () and
George Soklis
Cambridge Journal of Economics, 2011, vol. 35, issue 3, 613-618
Abstract:
This paper argues that there exists an infinite number of numeraire-free measures (à la Steedman--Tomkins) of price--value deviation. On the empirical side it provides an illustration of those measures using input--output data from the Swedish economy. Copyright The Author 2010. Published by Oxford University Press on behalf of the Cambridge Political Economy Society. All rights reserved., Oxford University Press.
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://hdl.handle.net/10.1093/cje/beq032 (application/pdf)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:cambje:v:35:y:2011:i:3:p:613-618
Ordering information: This journal article can be ordered from
https://academic.oup.com/journals
Access Statistics for this article
Cambridge Journal of Economics is currently edited by Jacqui Lagrue
More articles in Cambridge Journal of Economics from Cambridge Political Economy Society Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK.
Bibliographic data for series maintained by Oxford University Press ().